This stuff gives me terrible nausea the morning after administration. I started with .25mg and then titrated down to .125mg and I still have nausea for almost the entire day after evening administration... Does anyone have experience with this compound and can chime in as to how long the nausea lasts? I know one is supposed to slowly titrate the dose up to ~.5mg for anti-progesterone purposes, but I can't even tolerate .125 eod... Is Caber any easier to stomach? Pun intended...
Everything I say is for entertainment purposes only.
I do not condone the use of illegal substances.
I pooped today...
Caber is easier on you, but also not as easily accessible to a lot of guys. With the Prami, I would drop the dose to .1mg ed. At that dose you should start adapting rather quickly. I'd give it a couple days... Then bump the dose to .2 mg. continue on that path until you have reached your desired dose.
Yeah, you need to start very low and bump up slowly. Prami doesn't give me nausea but I get other sides, insomnia most notably. Personally I feel good on Prami and my energy is through the roof. A good drug imo, but it is powerful and should be respected as such. No experience with caber here so I can't speak to that.
I agree with most people. You used too much too soon. Start at 0.05mg and move up to 0.1mg. You shouldn't need more than 0.2m-0.3mg at your highest dose. Take it about 3 hours pre bed. Due to it's effects on dopamine if you take it pre bed you will wake up wide awake at about 3am.... although you will still be able to go back to sleep no problems. You will likely wake up even 3 hours pre bed but it helps. Prami is fantastic Weird timing but I am writing an article on it and just need to add a few things and I will post it later. So look out for it in this section
Good plan. When I get labs off cycle my prolactin is 9. When I get labs taking a 19-nor, my prolactin is........ 9. Never needed anything for it
Exactly. Progesterone and prolactin are two complete different things. Lots of misinformation online regarding the two. Yes if using hormones (tren and deca) it isn't needed. Controlling estrogen is key even when using 19-nors. Prami is fantastic for anxiety created by tren though. If using the likes of hexarelin then prami is very useful. Although only regular bloodwork can tell us if it is truly needed.
What about a supplement like prolactrone by black lion research? I read about it in the sponsor section. Wouldn't this be a safer alternative to prami or caber? Never took any of these but figured why not try the one with least sides. I'm sure its probably the weakest but was thinking of running that with my next tren cycle. I never hear alot of guys mention prolactrone, just caber or prami. Anyone have any recent experience with it?
Due to it's effects on dopamine if you take it pre bed you will wake up wide awake at about 3am.... although you will still be able to go back to sleep no problems. You will likely wake up even 3 hours pre bed but it helps. Prami is fantastic
I experienced this to a tee.... it was weird reading this post as you described my symptoms as if you witnessed them...